# SDR ASOA2015072613543

- Difficulty date: July 26, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE IS CORRODED IN SEVERAL AREAS.  REMOVED SERVICED DOOR LOWER SILL ANGLE IAW SRM 51-40-11.  INSTALLED NEW LOWER SILL ANGLE AT SERVICE DOOR IAW SRM 51-42-13, 51-42-21, PN 601R38303-253.  RECEIVED NEW LOWER SILL ANGLE, PN 601R38303-253. LOCATED & DRILLED NEW LOWER SILL ANGLE IAW SRM 51-40-11, PN 601R38303-253. INSTALLED, 8 EA, RIVNUTS ON LOWER SILL ANGLE IAW SRM 51-42-34.
